World Scientific
Skip main navigation

Cookies Notification

We use cookies on this site to enhance your user experience. By continuing to browse the site, you consent to the use of our cookies. Learn More
×

System Upgrade on Tue, May 28th, 2024 at 2am (EDT)

Existing users will be able to log into the site and access content. However, E-commerce and registration of new users may not be available for up to 12 hours.
For online purchase, please visit us again. Contact us at customercare@wspc.com for any enquiries.
Infinite Dimensional Analysis, Quantum Probability and Related Topics cover

Volume 12, Issue 03 (September 2009)

No Access
THE ASYMMETRIC EXCLUSION QUANTUM MARKOV SEMIGROUP
  • Pages:367–385

https://doi.org/10.1142/S0219025709003781

No Access
LOWERING AND RAISING OPERATORS FOR THE FREE MEIXNER CLASS OF ORTHOGONAL POLYNOMIALS
  • Pages:387–399

https://doi.org/10.1142/S0219025709003720

No Access
THE CONSTRUCTION OF SUBORDINATED PROBABILITY MEASURES ON ℂ ASSOCIATED WITH THE JACOBI–SZEGÖ PARAMETERS
  • Pages:401–411

https://doi.org/10.1142/S0219025709003823

No Access
STRONG SOLUTIONS FOR STOCHASTIC POROUS MEDIA EQUATIONS WITH JUMPS
  • Pages:413–426

https://doi.org/10.1142/S0219025709003732

No Access
DELTA FUNCTIONS OF OBSERVABLES AND RADON–NIKODYM DERIVATIVES OF SPECTRAL MEASURES
  • Pages:427–437

https://doi.org/10.1142/S0219025709003744

No Access
COMPOSITION OPERATORS ON HAAGERUP Lp-SPACES
  • Pages:439–468

https://doi.org/10.1142/S0219025709003793

No Access
HILBERT SPACE OVER COMPLEX HYPERBOLIC NUMBERS AND HYPER-TRIGONOMETRIC INTERFERENCE
  • Pages:469–478

https://doi.org/10.1142/S0219025709003847

No Access
HOPF-ALGEBRAIC ASPECTS OF ITERATED STOCHASTIC INTEGRALS
  • Pages:479–496

https://doi.org/10.1142/S0219025709003835

Short Notes
No Access
A REMARK ON THE RENORMALIZED SQUARE OF THE SOLUTION OF THE STOCHASTIC HEAT EQUATION AND ON ITS ASSOCIATED EVOLUTION
  • Pages:497–502

https://doi.org/10.1142/S0219025709003811

Short Notes
No Access
ON QUANTUM SEMIGROUP ACTIONS ON FINITE QUANTUM SPACES
  • Pages:503–509

https://doi.org/10.1142/S0219025709003768

Short Notes
No Access
THE REPRESENTATION OF STRONGLY CONTINUOUS OPERATOR SEMIGROUPS ON VECTOR BUNDLES AS HIDA DISTRIBUTIONS
  • Pages:511–519

https://doi.org/10.1142/S021902570900377X